International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 1, Pages 97-101

On equivalence of graded rings

Mashhoor Refai1 and Sofyan Obiedat2

1Department of Mathematics and Computer Science, Faculty of Science, P O. Box 17551, United Arab Emirates University, Al-Ain, United Arab Emirates
2Department of Mathematics, Yarmouk University, Irbid, Jordan

Received 14 April 1995; Revised 2 May 1996

Copyright © 1998 Mashhoor Refai and Sofyan Obiedat. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Let R=gGRg be a G-graded ring. In this paper we define the “homogeneousequivalence” concept between graded rings. We discuss some properties of the G-graded rings and investigate which of these are preserved under homogeneous-equivalence maps. Furthermore, we give some results in graded ring theory and also some applications of this concept to Z-graded rings.